nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A hybrid mean value involving hyper-Kloosterman sums and mth Cochrane sum
|
Wang, Jiankang |
|
|
64 |
2 |
p. 190-198 |
artikel |
2 |
Asymptotics for the second moment of the Dirichlet coefficients of symmetric power L-functions
|
Han, Xue |
|
|
64 |
2 |
p. 163-176 |
artikel |
3 |
Correction to: “Impulsive problems on the half-line with infinite impulse moments” by Feliz Minhós, 57(1):69–79, January, 2017
|
Zerki, Ali |
|
|
64 |
2 |
p. 251-253 |
artikel |
4 |
Entire solutions of a class of binomial differential equations
|
Wang, Zhuo |
|
|
64 |
2 |
p. 199-209 |
artikel |
5 |
Ground state solutions for quasilinear Schrödinger equations with critical Berestycki–Lions nonlinearities
|
Han, Jian-Xin |
|
|
64 |
2 |
p. 138-162 |
artikel |
6 |
Notes on universality in short intervals and exponential shifts
|
Andersson, Johan |
|
|
64 |
2 |
p. 125-137 |
artikel |
7 |
Properties of the random effect transformation
|
Puišys, Rokas |
|
|
64 |
2 |
p. 177-189 |
artikel |
8 |
The first moment of quadratic Dirichlet L-functions at central values
|
Wen, Tingting |
|
|
64 |
2 |
p. 210-226 |
artikel |
9 |
Uniform Cramér moderate deviations and Berry–Esseen bounds for superadditive bisexual branching processes in random environments
|
Xiao, Sheng |
|
|
64 |
2 |
p. 227-250 |
artikel |